In this paper, we analyze a stochastic SIR epidemic model in a constant population with a relapse and nonlinear perturbation. First, we illustrate show that the system has a unique global positive solution that belongs to a positively invariant set. Then, we obtain sufficient conditions for the extinction and persistence in the mean. Finally, numerical simulations are carried out to illustrate the theoretical results.
Digital Object Identifier (DOI)
Assadouq, Abdelaziz; Settati, Adel; and El Myr, Ali
"Qualitative Analysis of a SIR Epidemic Model with a Nonlinear Relapse and Incidence Rate Stochastically Perturbed,"
Applied Mathematics & Information Sciences: Vol. 13
, Article 57.
Available at: https://dc.naturalspublishing.com/amis/vol13/iss6/57